MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING
Catalog Number 8001061610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when attempting to use on a patient and pre-filling with water, the blanket experienced leaking in the middle.The patient was not adversely affected and no clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The blanket was investigated by a stryker quality assurance engineer and it was identified that the issue of leaking was due to torn blanket.
 
Event or Problem Description

Brand Name
BLKT 1-SIDE NONWOV COLDER CON
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19724890
Report Number0001831750-2024-00731
Device Sequence Number12834711
Product Code DWJ
UDI-Device Identifier57613327175122
UDI-Public57613327175122
Combination Product (Y/N)N
Initial Reporter StateVI
Initial Reporter CountryAS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001061610
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown